Diskretnaya Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 1990, Volume 2, Issue 4, Pages 26–46 (Mi dm883)  

The complexity of the approximate calculation of real numbers by means of schemes and formulas in various rational bases

S. B. Gashkov


Full text: PDF file (1907 kB)

English version:
Discrete Mathematics and Applications, 1992, 2:3, 259–283

Bibliographic databases:
UDC: 519.7
Received: 21.02.1989

Citation: S. B. Gashkov, “The complexity of the approximate calculation of real numbers by means of schemes and formulas in various rational bases”, Diskr. Mat., 2:4 (1990), 26–46; Discrete Math. Appl., 2:3 (1992), 259–283

Citation in format AMSBIB
\Bibitem{Gas90}
\by S.~B.~Gashkov
\paper The complexity of the approximate calculation of real numbers by means of schemes and formulas in various rational bases
\jour Diskr. Mat.
\yr 1990
\vol 2
\issue 4
\pages 26--46
\mathnet{http://mi.mathnet.ru/dm883}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1104312}
\zmath{https://zbmath.org/?q=an:0787.68039|0724.68040}
\transl
\jour Discrete Math. Appl.
\yr 1992
\vol 2
\issue 3
\pages 259--283


Linking options:
  • http://mi.mathnet.ru/eng/dm883
  • http://mi.mathnet.ru/eng/dm/v2/i4/p26

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:321
    Full text:99
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021